# SDR EIAA970016

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Part time: 72,478 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - ON DEPARTURE, ON GEAR RETRACTION, LEFT BODY GEAR DOOR LIGHT REMAINED ILLUMINATED IN PRIMARY AND ALTERNATE.  ACCOMP  ABNORM CHECKLIST AND LIGHTS REMAINED ILLUMINATED.  AIR TURN BACK.  FOUND L/G DOOR SAFETY VLV NOT FULLY ACTUATING.  LUBED ALL PUSHRODS AND ATTACHMENTS, CHECKED CABLES AS PER CAUTION IN MM 32-35-01 PAGE 501.  PUT ALTERNATE EXTENSION SWITCH TO ARM POSITION TO ENSURE ELECT ACT PROPER POSITION.  USING MANUAL RELEASE GEAR DOOR HANDLE ALL OPS AND IND GOOD.  PINNED L/G AND CARRIED OUT OPS AND IND CHECK.  ALL CHECKS USING GEAR HANDLE AT COCKPIT WERE GOOD.  (M)
